# SDR DXTA2021061743790

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20617
- Aircraft time: 5,440 hours, 3,159 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR: IMMEDIATELY AFTER ROTATION AIRCRAFT ENCOUNTERED EXCESSIVE NOISE ASSOCIATED WITH AIRFLOW TO THE CABIN, AN ACRID SMELL, AND EXCESSIVE TEMPERATURE OF AIRFLOW FROM THE ENVIRONMENTAL SYSTEM.  THE AIRFLOW NOISE WAS EXCESSIVE AND ABNORMAL AND INCREASED WITH AN INCREASE IN ENGINE THRUST.  THE APU WAS ON AT THE TIME OF THE EVENT AND SHUT DOWN PER THE AFTER TAKEOFF FLOW AFTER ROTATION.  THE PROBLEM PERSISTED AS WE ENTERED THE TRAFFIC PATTERN TO RETURN TO THE FIELD.  UPON LANDING THE APU WAS STARTED, THE ENGINES SHUT DOWN AND THE PROBLEM PERSISTED.  NO CAS MESSAGES WERE ASSOCIATED WITH THIS EVENT.     REMOVED AIR CYCLE MACHINE PN OFF 3471A020000, SN OFF 00702, DUE TO EXCESSIVE NOISE ASSOCIATIED WITH AIRFLOW TO THE CABIN AND ACRID SMELL AND EXESSIVE TEMPERATURE OF AIRFLOW FROM ENVIRONMENTAL SYSTEM, ALSO SEIZED, INSTALLED OVERHAULED UNIT PN INSTALLED 3471A020000 S/N 00210. IAW CL-350 AMM 25-53-13. PERFORMED OPS AND LEAK CHECK WITH NO DEFECTS NOTED. NO BAD ODOR NOTED IN CABIN AND COCKPIT AT THIS TIME
